# SDR WX0A2025012732284

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-111
- Aircraft serial: 2527
- Aircraft time: 51,394 hours, 34,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) AFT MEGAPHONE INOP  / REPLACED BATTERIES IN MEGAPHONE IAW LOP + 25-65-51-710-002A. A/C OK FOR SERVICE "
